Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Integration formulas and schemes based on $ g$-splines

Authors: George D. Andria, George D. Byrne and David R. Hill
Journal: Math. Comp. 27 (1973), 831-838
MSC: Primary 65D30; Secondary 65L05
MathSciNet review: 0339460
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Numerical integration formulas of interpolatory type are generated by the integration of g-splines. These formulas, which are best in the sense of Sard, are used to construct predictor-corrector and block implicit schemes. The schemes are then compared with Adams-Bashforth-Adams-Moulton and Rosser schemes for a particular set of prototype problems. Moreover, an improved error bound for linear multistep formulas based on g-splines and a comparison of $ {L^2}$ norms of Peano kernels for Adams and natural spline formulas are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 65L05

Retrieve articles in all journals with MSC: 65D30, 65L05

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society